International Journal of Statistics and Applications

International Journal of Statistics and Applications is a fully refereed international journal, which publishes original research papers and survey articles in all areas of statistics and applications. It is a broad based journal covering all branches of statistical sciences and their applications in medical, agricultural, econometric, physical or social sciences and industry, commerce and government and other scientific disciplines.


ICV 2015: 75.12; ICV 2016: 83.70 h5-index: 7, h5-median: 8
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Rosaria Lombardo
p-ISSN: 2168-5193
e-ISSN: 2168-5215

Website: http://journal.sapub.org/statistics




Current Issue  

Volume 12, Number 3, 2022
  • Articles
Survival Analysis of Neonatal Jaundice Patients in Ahmadu Bello University Teaching Hospital, Shika Zaria
Enesi Latifat O., Turkur D., Dikko H. G.
pp. 55-62
DOI: 10.5923/j.statistics.20221203.01  264 Views  85 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML